Armenian Journal of Mathematics

Items where Year is 2020

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 9.

Sow, Thierno M.M. (2020) An iterative algorithm based on the generalized viscosity explicit methods for an infinite family of accretive operators. Armenian Journal of Mathematics, 12 (9). pp. 1-19. ISSN 1829-1163

Mikayelyan, Gagik and Hayrapetyan, Feliks (2020) Blaschke products of given quantity index for a half-plane. Armenian Journal of Mathematics, 12 (2). pp. 1-8. ISSN 1829-1163

Okazaki, Masao (2020) Canonical heights on Pell conics over number fields. Armenian Journal of Mathematics, 12 (5). pp. 1-9. ISSN 1829-1163

Movsisyan, Yuri and Yolchyan, Marlen (2020) Cayley-type theorems for $g$-dimonoids. Armenian Journal of Mathematics, 12 (3). pp. 1-14. ISSN 1829-1163

Alaeiyan, Mehdi and Hosseinpoor, Mohammad Kazem and Akbarizadeh, Masoumeh (2020) Classifying cubic symmetric graphs of order $18p^2$. Armenian Journal of Mathematics, 12 (1). pp. 1-11. ISSN 1829-1163

Saha, Dipankar and Sen, Mausumi and Sarkar, Nimai and Saha, Subhankar (2020) Existence of a solution in the Holder space for a nonlinear functional integral equation. Armenian Journal of Mathematics, 12 (7). pp. 1-8. ISSN 1829-1163

Lee, Chul Woo and Lee, Jae Won (2020) Generic lightlike submanifolds of an indefinite Kaehler manifold\\with an $(\ell, m)$-type metric connection. Armenian Journal of Mathematics, 12 (6). pp. 1-17. ISSN 1829-1163

Poghosyan, Arnak V. and Poghosyan, Lusine D. and Barkhudaryan, Rafayel H. (2020) On some Quasi-Periodic Approximations. Armenian Journal of Mathematics, 12 (10). pp. 1-27. ISSN 1829-1163

Krasniqi, Xhevat Z. (2020) On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class. Armenian Journal of Mathematics, 12 (8). pp. 1-15. ISSN 1829-1163

This list was generated on Sun Nov 29 00:02:04 2020 AMT.